MathSciNet Relay Station
MathSciNet bibliographic data
MR1334574 (96e:15010) 15A18 (15A60)
Elsner, L. The generalized spectral-radius theorem: an analytic-geometric proof. Proceedings of the Workshop "Nonnegative Matrices, Applications and Generalizations'' and the Eighth Haifa Matrix Theory Conference (Haifa, 1993). Linear Algebra Appl. 220 (1995), 151–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement